# SDR A6WA202210098321

- Difficulty date: October 9, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Vane Cap
- Part number: 601R1430344
- Part serial: NSA
- Condition: Chafed
- Location: Rh Inbd Flap
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH INBOARD FLAP VANE SKIN HAS 3 AREAS WITH CHAFING (MARKED) ***AIRCRAFT REMOVED FROM SERVICE **** REMOVED AND WET INSTALLED OUTBD EDGE NEW VANE CAP SKIN ON RH I/B FLAP . REF CRJ-200 SRM 51-42-13.
